MAUDE Adverse Event Report: VASCUTEK LTD GELSOFT PLUS; GELSOFT PLUS BIFURCATE

VASCUTEK LTD GELSOFT PLUS; GELSOFT PLUS BIFURCATE
Catalog Number 632520P-G
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A review of manufacturing and qc records confirmed that the device was manufactured to specification.Without the return of the graft for analysis vascutek ltd are unable to determine a root cause for this event.However from a review of clinical papers and the device ifu it has been noted that dilatation is a known and expected complication of this type of procedure due to the knitted structure of the graft.The percentage of dilatation varies significantly throughout literature.In the last five years from 2014 to 2019 vascutek ltd has received a total of 8 complaints, for knitted grafts where dilatation of the graft has been reported as an issue.Sales for this period and graft type is (b)(4) units.This gives a very low incident rate of (b)(4).As dilatation of knitted grafts is inherent and expected there is no common industry incident rate for comparison.On this basis vascutek now considers this complaint closed.However this issue will be tracked and trended as part of the routine complaints monitoring and reporting process.If an adverse trend develops actions will be taken at that time.
 
Event or Problem Description
The event, which occurred in (b)(6) was reported to vascutek ltd as follows: the patient received bifurcated graft.During ct follow up the physician observed an increase of the diameter of the main graft body to 29.8-31mm.

Brand Name
GELSOFT PLUS
Common Device Name
GELSOFT PLUS BIFURCATE
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key8734291
Report Number9612515-2019-00011
Device Sequence Number2637266
Product Code DSY
UDI-Device Identifier05037881115283
UDI-Public05037881115283
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K955230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2019
Report Date (Section F) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue Number632520P-G
Device Lot Number17483567 1479
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/29/2019
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer05/29/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2019
Initial Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1